# SDR 2008UALA05653

- Difficulty date: September 8, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 48,607 hours, 17,386 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED TEST, FAULTING L AFT EXTERNAL LOAD.  REPLACED 2R EMERGENCY ESCAPE SLIDE.  ACCOMPLISHED EMERGENCY LIGHT TEST.  NO DEFECTS NOTED.  INSPECTED SLIDE AT 2R, FOUND SECURED ON DOOR, CABLE ROUTED CORRECTLY, EMERGENCY LIGHT TESTS OK.
